# SDR SIMA20250429001

- Difficulty date: April 29, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 26,342 hours, 22,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 17085207001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LWR WEB HAS CORROSION JUST FWD OF FR 80. (MAJOR REPAIR) (LEVEL 2 CORROSION). RAR AFT CARGO DOOR CUTOUT LWR WEB JUST FWD OF FR 80 IAW EMB 170 SRM 51-40-08
